Aa
A
A
Close
Avatar universal
My heart is psycho!!
Now what's going on??? So, I know that I have pvc's, but now what?  Actually, I've had no "noticable" flips for about a week.  I'm trying desparately to find what causes them by process of elimation.  I've cut out tea, both reg and caffeine-free and quit taking my multi-vitamin and Calcium with D and Mag. (my husband said some multis give him palps).  Well, for some reason my heart has behaved for about a week.  So, I tried a little coffee to see if anything happened.  Nothing.  Except I just have general overall uneasiness--feel blah!!  

Well then, last night I tried a little caf-free tea, because I was getting a cold and needed something warm.  So, it's 4:30am and my heart wakes me up with a hard pound, like a PVC with a punch followed by heart racing.  Although I don't think it was fast enough to be considered A-fib, it was fast enough that I could feel every beat.  My heart has raced several times before, but usually due to stress or too much caffeine (a while ago), but this was weird.  It even made me a little nauseated.  I got some water and tried calming breaths and it only took about 5 minutes to slow down, but what the heck...Was it the tea?

I know others have had this, so can you tell me what's going on now?

Thx.
Cancel
3 Answers
Page 1 of 1
Avatar universal
I can tell you that there is something in tea that causes my heart palpatations as well.  I've noticed the connection, but you just helped me confirm it.  I have no magic answer for you though.  Sorry.  I've been living with palps for 3 years and they are driving me crazy, thus, I am on this forum looking for answers too.  Good Luck.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
61536 tn?1340701763
Don't stop taking a multivitamin, doing that won't offer you any relief, but you will miss out on important benefits - including heart benefits, of taking the vitamin.

What you're experiencing happens.  You may just be having a lot of PVCs, or you could possibly be having some PACs as well.  You're probably fine, but if this concerns you and causes more symptoms, definitely see your doctor, who may recommend an event monitor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
abl
oh god everyone is going to think I am an idiot, but I don't care I guess, especially if it can help someone.  Please read what I wrote under Sinead's question that says, "deep slow ponds...I'm losing it"  I think it's two above your question.  

If you do get your thyroid checked, and there is a problem, start looking up Iodine Deficiency in America. I say that because your name says "veggiemom", and most vegetarians I know like to read up on the most current health/nutritional information, and I have been blown away with what I have read!

Take Care!
abl

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Heart Disease Community Resources